# SDR CA120312020

- Difficulty date: March 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 8,618 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Switch
- Part number: 8781K11
- Condition: Burned
- Location: Buss Tie
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORT ON APPROACH WHEN THE EXTERIOR LIGHTS WERE TURNED ON THERE WAS AN ODOR LIKE NAIL POLISH OR SOME KIND OF CHEMICAL ODOR.  ACFT LANDED WITHOUT INCIDENT AND MAINTENANCE WAS CONTACTED AND DISPATCHED.  THEY FOUND THE LT ESSENTIAL BUS TIE SWITCH HAD HEAT DAMAGE IN THE PLASTIC SHELL WAS CRACKED WHERE THE WIRES CONNECT TO IT.  SWITCH WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
